# SDR DALA2020020751009

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 87,160 hours, 11,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DUAL RED EMERGENCY LIGHTS INOPERATIVE AT SEAT ROW 24GF RESEATED EMERGENCY LIGHT CONNECTOR AT SEAT 20GF. SYSTEM OPERATION IS NORMAL.
